Finite difference method for the Cauchy problem for linear hyperbolic systems with discontinuous coefficients
Acta Universitatis Carolinae. Mathematica et Physica, Tome 6 (1965) no. 2, pp. 21-33 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1965_6_2_a1,
     author = {Vl\v{c}ek, Jan},
     title = {Finite difference method for the {Cauchy} problem for linear hyperbolic systems with discontinuous coefficients},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {21--33},
     year = {1965},
     volume = {6},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1965_6_2_a1/}
}
TY  - JOUR
AU  - Vlček, Jan
TI  - Finite difference method for the Cauchy problem for linear hyperbolic systems with discontinuous coefficients
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1965
SP  - 21
EP  - 33
VL  - 6
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1965_6_2_a1/
LA  - en
ID  - AUCMP_1965_6_2_a1
ER  - 
%0 Journal Article
%A Vlček, Jan
%T Finite difference method for the Cauchy problem for linear hyperbolic systems with discontinuous coefficients
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1965
%P 21-33
%V 6
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1965_6_2_a1/
%G en
%F AUCMP_1965_6_2_a1
Vlček, Jan. Finite difference method for the Cauchy problem for linear hyperbolic systems with discontinuous coefficients. Acta Universitatis Carolinae. Mathematica et Physica, Tome 6 (1965) no. 2, pp. 21-33. http://geodesic.mathdoc.fr/item/AUCMP_1965_6_2_a1/